Ukrainian Mathematical Journal

, Volume 50, Issue 3, pp 387–399

On the stability of a trivial invariant torus of one class of impulsive systems

  • S. I. Dudzyanyi
  • N. A. Perestyuk
Article

DOI: 10.1007/BF02528804

Cite this article as:
Dudzyanyi, S.I. & Perestyuk, N.A. Ukr Math J (1998) 50: 387. doi:10.1007/BF02528804

Abstract

We consider the problem of asymptotic stability of the trivial invariant torus of one class of impulsive systems. Sufficient criteria of asymptotic stability are obtained by the method of freezing in one case, and by the direct Lyapunov method for the investigation of stability of solutions of impulsive systems in another case.

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • S. I. Dudzyanyi
    • 1
  • N. A. Perestyuk
    • 1
  1. 1.Kiev UniversityKiev

Personalised recommendations